# SDR AALA20120427007

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSITION PANEL LEFT SIDE, FROM STATIONS 797 TO 847.  REMOVED CORROSION AND INSTALLED REPAIR PER SRM 53-00-53-2R REPAIR 5.
